MAUDE Adverse Event Report: PERFUSION SYSTEMS OCTOPUS NUVO TISSUE STABALIZER; STABILIZER, HEART

PERFUSION SYSTEMS OCTOPUS NUVO TISSUE STABALIZER; STABILIZER, HEART
Model Number TSMICS1
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the opening of the octopus nuvo tissue stabilizer, the bullet tip was not seated in the slot and popped out, flying out of the packaging and landing on the floor during use.The bullet tip did not fall into the patient.Another device was opened to obtain a replacement bullet tip, and the original device was used with the bullet tip from the second device to complete the procedure.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
B.5.Medtronic received additional information that the issue was the bullet tip only.It was not set well into the plastic; therefore, it popped out upon opening to the field and fell on the floor.The customer had not observed the issue before.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Correction.D4.Unique identifier (udi): this field was updated to (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
OCTOPUS NUVO TISSUE STABALIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22735793
Report Number2184009-2025-00922
Device Sequence Number7125777
Product Code MWS
UDI-Device Identifier00763000543693
UDI-Public(01)00763000543693(17)280618(10)0231591827(20)01
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K041338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSMICS1
Device Catalogue NumberTSMICS1
Device Lot Number0231591827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer08/07/2025
09/23/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date09/03/2025
10/15/2025
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown